# SDR SWIA200413337

- Difficulty date: May 18, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 21,483 hours, 29,676 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0017
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 568 hours, 875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLAP AND ADVANCE SWS MAP IN FLIGHT WITH ASSOCIATED CONTROL FAULT ON OVERHEAD PANEL INDICATING FAULT IN OUTBOARD PAIR OF FLAPS.  REMOVED AND REPLACED FLAP ANNUNCIATOR IAW EMB 120 MM 27-50-05.  ALSO REPAIRED DEFECTIVE SPLICE ON LEFT OUTBOARD FLAP ACTUATOR WIRE W502-0026-22.  OPS CHECK GOOD.
